# SDR ASOA201703281440

- Difficulty date: March 28, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 31,350 hours, 22,238 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 9 BTW FS 977-1037 CORRODED BEYOND LIMITS. REPAIRED FLOORBEAM USING SPLICE REPAIR PER EO 700-53-10-00046 REV 0 DATED 2017-03-27, SRM 53-00-41-201-001-A01 AND REO 670-53-00-029 REV A DATED 8/31/2010.
